# SDR 98ZZZX209

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Casting
- Part number: 08221808
- Condition: Cracked
- Location: Mlg Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT STRUCTURE LT AND RT MLG WELL, INSPECTION FOUND MLG SIDEBRACE SUPPORT CASTINGS, P/N 822180-7, AND P/N 0822180-8, BOLTED TO RIBS, WERE LOOSE AND ONE DASH 8 CRACKED.
